# SDR SWAA2021071435531

- Difficulty date: December 9, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE COMMON TO CABLEGUARD INTERCOSTAL STA 693; RBL 1; WL 207; AFT SIDE. (MARKED) / REMOVED CRACKED ATTACH ANGLE COMMON TO CABLEGUARD INTERCOSTAL STA693 RBL1 WL207; AFT SIDE AND INSTALLED NEW ANGLE PER SRM 51-40-02-0G-0 AND DWG 273A9110
